MathSciNet Relay Station
MathSciNet bibliographic data
MR2659674 35B25 (92D25)
Wang, Chang-you; Wang, Shu; Yang, Fu-ping; Li, Lin-rui Global asymptotic stability of positive equilibrium of three-species Lotka-Volterra mutualism models with diffusion and delay effects. Appl. Math. Model. 34 (2010), no. 12, 4278–4288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement